# SDR TRAX200701678

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 6,881 hours, 4,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 CROSSBEAM HAS CORROSION DAMAGE.
